DOI 10.1097/01.jaa.0000840488.74228.46
Concomitant neuroleptic malignant syndrome and diabetes insipidus.
Аннотация
Each year, nearly one-fifth of adults in the United States are prescribed at least one psychotropic medication. An increased trend in psychiatric polypharmacy has heightened awareness of drug-drug interactions and the tracking of adverse drug reactions. This article describes a patient who developed concomitant neuroleptic malignant syndrome (NMS) and nephrogenic diabetes insipidus during cross-titration of his antipsychotics while on lithium. The patient's mild form of NMS in turn caused hypovolemia and acute kidney injury. This case study highlights the dangers of polypharmacy and how it can obscure the presentation of even classic adverse reactions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.